MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO GIA; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030449
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 030425, 030425 endo giaii 45 2.5mm dlu x6 (lot#p1h0290s) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a pneumatic mediastinoscopic esophagectomy for esophageal cancer, the stapler device, identified that the reload, was not able to fire during the closure and detachment of the esophagus.The issue was resolved by replacing the malfunctioning device (handle and reload) with a new one.There was no patient injury.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20878546
Report Number2647580-2024-05049
Device Sequence Number21043722
Product Code GDW
UDI-Device Identifier10884523003505
UDI-Public10884523003505
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number030449
Device Catalogue Number030449
Device Lot NumberP1G0888S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Initial Report FDA Received Date12/09/2024
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexUnknown